# SDR 29EA1601143380001

- Difficulty date: January 14, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 26,790 hours, 12,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 52609
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOPERATIVE ON THE AFT LT AREA OF THE AIRCRAFT.  R & R AFT LT POWER SUPPLY BATTERY PACK IAW AMM 33-51-01.  OPS CHECK NORMAL IAW AMM 33-51-00.
